| Model Number |
SY60WF |
| Medical Device Problem Code |
Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/30/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that during intraocular lens (iol) implantation, a scratch on the optic was noted.The surgery was completed with a replacement lens.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).